uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
New results on restriction of Fourier multipliers
2010 (English)In: Mathematische Zeitschrift, ISSN 0025-5874, E-ISSN 1432-1823, Vol. 265, 417-435 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2010. Vol. 265, 417-435 p.
National Category
URN: urn:nbn:se:uu:diva-161115DOI: 10.1007/s00209-009-0522-yOAI: oai:DiVA.org:uu-161115DiVA: diva2:454526
salvador rodrguezAvailable from: 2011-11-07 Created: 2011-11-07 Last updated: 2011-11-07

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://dx.doi.org/10.1007/s00209-009-0522-y

Search in DiVA

By author/editor
Rodríguez, Salvador
In the same journal
Mathematische Zeitschrift

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 149 hits
ReferencesLink to record
Permanent link

Direct link